# SDR JR2R2011111400594

- Difficulty date: November 14, 2011
- Submitted: November 14, 2011
- Operation: Air carrier
- Filed by: AAR Aircraft Services Inc, repair station JR2R936K
- Aircraft: N912FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15012
- Aircraft time: 20,124 hours, 16,089 cycles
- System (JASC): 5751 · Ailerons
- Part: Skin
- Part number: CC670130523
- Condition: Chafed
- Location: Aileron
- Part time: 20,124 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING OK TO CLOSE:  FOUND LT AILERON UPPER LEADING EDGE CHAFED AT 5 LOCATIONS.  REMOVED AND REPLACED LT AILERON UPPER LEADING EDGE IAW CRJ 900 SRM 51-42-06 AND 51-42-21 AS ON AAR WO 1007307-5000-0032 AND MESA WO 711009503.
